PDA

View Full Version : Are my symptoms getting worse?


Silent Sufferer
December 7th, 2012, 06:40 AM
hey does it mean that your adhd /add is getting worse if your doctor ups your dosage coz atm im on 36 mg Concerta a day but next year he's adding a 10mg ritalin tablet to my daily dose. Does this mean that I'm getting worse? Or is it normal, coz i was originally on ritalin when i was in primary school up until year 7 but then i went to concerta? now that its changing again I'm worried that I've gone like backwards or something with my symptoms and stuff!! I have also noticed that latley I have been playing with my hair a whole lot more, apparently my mum said that I used to do this when they first starting me on tablets and the does was to high or somehting. I ahev also been getting realy upset and angry at things that used toannoy me aand effect me in the same way but now I hold onto the anger for longer. Is that normal?

The joker.
December 8th, 2012, 04:48 PM
Your pediatrician may choose to start with a low dose, and progress through a series of dose increases, monitoring the results by feedback from you, your child, and her teacher. Often rating scales are given to parents and teachers to organize their observations concerning each dose. In general, you and your child should see your pediatrician in a face-to-face follow-up visit by the fourth week of medication use to review your child’s response to the medication, including its effects on core symptoms, to monitor any side effects and check her blood pressure, pulse, and weight. Many physicians use rating scales like the Vanderbilt Scales to organize parents’ and teachers’ observations.